# SDR SWIA2019101846529

- Difficulty date: September 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG BATT RIB IS CRACKED AT W.S. 53.60. (C-CHECK) RO: 10/16/2019 REPAIRED LH MLG BATT RIB AT WS 53.6 IAW REO.
